i have been taking propecia for 4 years now and i am now 25. i contracted an std (clamidia)over the summer and treated it the folowing week. about a month after i started to get rapid hair loss. up until then the propecia had been working great, with plenty of new hairs being grown. i was woundering if the std or medication i took to get rid of the std effected the effectiveness of the propecia? if so will my hair continue falling out or will it eventually stop? (there are plenty of new hairs growing in, but it seems like it cant keep up with the rapid hair loss)
Chlamydia does not cause hair loss. The common treatment for chlamydia is azithromycin (marketed as Zithromax) — and that also has no hair loss side effects that I’ve read about.
You have hair loss and therefore you should approach it with a miniaturization study to see if the hair loss has a genetic pattern to it. Alternatively, if your developed a telogen effluvium from a drug, there should be no miniaturization present. See a good doctor about it, one who knows how to tell the difference.